# SDR AALA20021510

- Difficulty date: September 30, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 6 STATION 1212-1213.  REMOVED CORROSION PER SRM 51-10-03 BEYOND SRM LIMITS.  REMOVED DAMAGE AND INSTALLED PLUG PER SRM 53-05 FIG 4A.  (M)
